Pseudoconvexity of rigid domains and foliations of hulls of graphs
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 22 (1995) no. 4, pp. 707-735
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1995_4_22_4_707_0,
author = {Chirka, E. M. and Shcherbina, N. V.},
title = {Pseudoconvexity of rigid domains and foliations of hulls of graphs},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {707--735},
year = {1995},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 22},
number = {4},
mrnumber = {1375316},
zbl = {0868.32020},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1995_4_22_4_707_0/}
}
TY - JOUR AU - Chirka, E. M. AU - Shcherbina, N. V. TI - Pseudoconvexity of rigid domains and foliations of hulls of graphs JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1995 SP - 707 EP - 735 VL - 22 IS - 4 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1995_4_22_4_707_0/ LA - en ID - ASNSP_1995_4_22_4_707_0 ER -
%0 Journal Article %A Chirka, E. M. %A Shcherbina, N. V. %T Pseudoconvexity of rigid domains and foliations of hulls of graphs %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1995 %P 707-735 %V 22 %N 4 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1995_4_22_4_707_0/ %G en %F ASNSP_1995_4_22_4_707_0
Chirka, E. M.; Shcherbina, N. V. Pseudoconvexity of rigid domains and foliations of hulls of graphs. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 22 (1995) no. 4, pp. 707-735. http://geodesic.mathdoc.fr/item/ASNSP_1995_4_22_4_707_0/